MathSciNet Relay Station
MathSciNet bibliographic data
MR609665 (83k:03063) 03E15 (03E05 04A20 54H05)
Blass, Andreas A partition theorem for perfect sets. Proc. Amer. Math. Soc. 82 (1981), no. 2, 271–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement